Analysis of an SIQR model

AUTHOR AND
AFFILIATION

ALAKES MAIT
Department of Mathematics , Vidyasagar Evening College, Kolkata u2013 700006, (India)
PROSENJIT SEN
Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah u2013 711103, (India)
G.P. SAMANTA
Department of Mathematics , Indian Institute of Engineering Science and Technology, Shibpur, Howrah u2013 711103, (India)

KEYWORDS:

Epidemiology model, Quarantine; Boundedness, Stability, 34D05, 34C25, 92D30

Issue Date:

March 2018

Pages:

218-226

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.3

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/300307

ABSTRACT:

This paper aims to study the dynamical behaviours of an SIQR epidemiological model. Positivity and boundedness of the system are discussed. Stability analysis of the equilibrium points is presented. Numerical simulations are carried out to validate our analytical findings. Implications of our analytical and numerical ûndings are discussed critically.

Copy the following to cite this Article:

A. Mait; P. Sen; G. Samanta, “Analysis of an SIQR model”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 3, Page Number 218-226, 2018


Copy the following to cite this URL:

A. Mait; P. Sen; G. Samanta, “Analysis of an SIQR model”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 3, Page Number 218-226, 2018

Available from: http://www.ultrascientist.org/paper/1462/analysis-of-an-siqr-model


This paper aims to study the dynamical behaviours of an SIQR epidemiological model. Positivity and boundedness of the system are discussed. Stability analysis of the equilibrium points is presented. Numerical simulations are carried out to validate our analytical findings. Implications of our analytical and numerical ûndings are discussed critically.